RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chanturiya, Teimuraz Ambros'evich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21

Number of views:
This page:687
Abstract pages:1793
Full texts:909
References:36

http://www.mathnet.ru/eng/person25595
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203253

Publications in Math-Net.Ru
1992
1. T. A. Chanturiya, “On the existence of singular and unbounded oscillating solutions of differential equations of Emden-Fowler type”, Differ. Uravn., 28:6 (1992),  1009–1022  mathnet  mathscinet; Differ. Equ., 28:6 (1992), 811–824
1991
2. N. N. Khvedelidze, T. A. Chanturiya, “Oscillation of solutions of third-order linear ordinary differential equations. II”, Differ. Uravn., 27:4 (1991),  611–618  mathnet  mathscinet; Differ. Equ., 27:4 (1991), 428–434
3. N. N. Khvedelidze, T. A. Chanturiya, “Oscillation of solutions of third-order linear ordinary differential equations”, Differ. Uravn., 27:3 (1991),  452–460  mathnet  mathscinet; Differ. Equ., 27:3 (1991), 319–326
1988
4. T. A. Chanturiya, “Positive decreasing solutions of nonlinear differential equations with retarded argument”, Differ. Uravn., 24:6 (1988),  993–999  mathnet  mathscinet  zmath; Differ. Equ., 24:6 (1988), 653–658
1986
5. T. A. Chanturiya, “Oscillation of solutions of linear ordinary differential equations of general type”, Differ. Uravn., 22:11 (1986),  1905–1915  mathnet  mathscinet
1984
6. T. A. Chanturiya, “Nonbounded solutions of linear ordinary differential equations”, Mat. Zametki, 35:2 (1984),  231–242  mathnet  mathscinet  zmath; Math. Notes, 35:2 (1984), 121–128  isi
1982
7. R. G. Koplatadze, T. A. Chanturiya, “Oscillating and monotone solutions of first-order differential equations with deviating argument”, Differ. Uravn., 18:8 (1982),  1463–1465  mathnet  mathscinet  zmath
8. T. A. Chanturiya, “Asymptotic properties of solutions of certain classes of nonautonomous ordinary differential equations”, Mat. Zametki, 32:4 (1982),  577–588  mathnet  mathscinet  zmath; Math. Notes, 32:4 (1982), 772–778  isi
1981
9. T. A. Chanturiya, “On an asymptotic representation of oscillating solutions of an Emden–Fowler type equation”, Differ. Uravn., 17:6 (1981),  1035–1040  mathnet  mathscinet  zmath
1980
10. T. A. Chanturiya, “Integral tests for oscillation of the solutions of higher-order linear differential equations. II”, Differ. Uravn., 16:4 (1980),  635–644  mathnet  mathscinet
11. T. A. Chanturiya, “Integral tests for oscillation of the solutions of higher-order linear differential equations. I”, Differ. Uravn., 16:3 (1980),  470–482  mathnet  mathscinet  zmath
12. T. A. Chanturiya, “Some remarks on the oscillatory nature of the solutions of ordinary differential equations with retarded argument”, Differ. Uravn., 16:2 (1980),  264–272  mathnet  mathscinet  zmath
13. T. A. Chanturiya, “Variability of all solutions of linear differential equations of odd order”, Mat. Zametki, 28:4 (1980),  565–570  mathnet  mathscinet  zmath; Math. Notes, 28:4 (1980), 742–744  isi
1977
14. T. A. Chanturiya, “On some asymptotic properties of solutions of ordinary differential equations”, Dokl. Akad. Nauk SSSR, 235:5 (1977),  1049–1052  mathnet  mathscinet  zmath
1976
15. T. A. Chanturiya, “On a comparison theorem for linear differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 40:5 (1976),  1128–1142  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:5 (1976), 1075–1088
1975
16. T. A. Chanturiya, “The asymptotic behavior of oscillating solutions of second order ordinary differential equations”, Differ. Uravn., 11:7 (1975),  1232–1245  mathnet  mathscinet  zmath
1974
17. C. V. Tabukashvili, T. A. Chanturiya, “Certain boundary value problems for strongly nonlinear second-order ordinary differential equations”, Differ. Uravn., 10:5 (1974),  943–946  mathnet  mathscinet  zmath
18. T. A. Chanturiya, “On a Kneser-type problem for a system of ordinary differential equations”, Mat. Zametki, 15:6 (1974),  897–906  mathnet  mathscinet  zmath; Math. Notes, 15:6 (1974), 536–541
1972
19. T. A. Chanturiya, “The asymptotic representation of the solutions of the equation $u^{"}=a(t)|u|^n\operatorname{sign}u$”, Differ. Uravn., 8:7 (1972),  1195–1206  mathnet  mathscinet
1970
20. I. T. Kiguradze, T. A. Chanturiya, “A remark on the asymptotic behavior of the solutions of the equation $u"+a(t)u=0$”, Differ. Uravn., 6:6 (1970),  1115–1117  mathnet  mathscinet  zmath
21. T. A. Chanturiya, “The asymptotic representation of the solutions of nonlinear second order differential equations”, Differ. Uravn., 6:6 (1970),  948–961  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020